MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 5 HOLES/57MM; PLATE, FIXATION, BONE

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 5 HOLES/57MM; PLATE, FIXATION, BONE
Model Number 241.351
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 01/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Event occurred on an unknown date in 2017.Device is not expected to return.(b)(4).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent hardware removal of an olecranon plate construct on (b)(6) 2017 due to infection.The patient had presented to operating room (or) on (b)(6) 2017 for a grade 2 open comminuted olecranon fracture and a medial epicondyle avulsion.All removed hardware was intact.The distal humerus hardware remains implanted.The surgeon stated that the infection was most likely due to an open wound and patient hygiene issues.Procedure was completed successfully with no surgical delay and no additional medical intervention.Patient was listed as stable post-operatively.(b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that patient had nonunion and delayed healing.

Brand Name
LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 5 HOLES/57MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7127980
Report Number2939274-2017-50343
Device Sequence Number1451015
Product Code HRS
UDI-Device Identifier10886982166852
UDI-Public(01)10886982166852(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K011335
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number241.351
Device Catalogue Number241.351
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/20/2017
Supplement Date Received by Manufacturer01/16/2018
01/18/2018
Initial Report FDA Received Date12/19/2017
Supplement Report FDA Received Date01/16/2018
01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age20 YR
Patient Weight134